CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
robustpartialinversenetworkflowproblems 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 2001, 卷号: 016, 期号: 002, 页码: 185
Authors:  Yang Xiaoguang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
agloballyandsuperlinearlyconvergenttrustregionmethodforlc1optimizationproblems 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 2001, 卷号: 016, 期号: 001, 页码: 72
Authors:  Zhang Liping;  Lai Yanlian
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
testsellipticalsymmetryandtheasymptotictailbehaviorofthestatistics 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 1999, 卷号: 14, 期号: 4, 页码: 423
Authors:  Zhu LX(朱力行);  Jing P(景平)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
existenceofpositiveradialsolutionsforsomequasilinearellipticequationsinannulardomains 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 1999, 卷号: 014, 期号: 003, 页码: 313
Authors:  Zhang H(张辉);  Guo ZM(郭宗明)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
onthestrictlypositivesolutionsofnonautonomouskolmogorovcompetitionsystems 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 1999, 卷号: 014, 期号: 003, 页码: 283
Authors:  Teng ZD(滕志东);  Yu YH(俞元洪)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
arobustestimatorofmultivariatelocationbasedonprojection 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 1999, 卷号: 014, 期号: 002, 页码: 158
Authors:  Zhang ZZ(张忠占);  Li GY(李国英)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10